RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Vasiliev Alexander Yur'evich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 12
Presentations: 3

Number of views:
This page:1761
Abstract pages:2535
Full texts:725
References:97
Professor
Doctor of physico-mathematical sciences
E-mail:
Website: http://folk.uib.no/ava004/

Subject:

Complex Analysis. Mathematical Physics. Differential Geometry. Conformal and quasiconformal mappings. Free boundary problems of fluid mechanics. Teichmüller spaces. Optimal control methods.

Biography

Previous appointments:

Professor, Departamento de Matemática, Universidad Técnica Federico Santa María, Valparaíso, Chile 2000–2005.
Professor, Departamento de Matemáticas, Universidad de los Andes, Bogotá, Colombia 1998–2000.
Professor in Math. Analysis, Department of Math. and Mech. Saratov State University 1997–1998.
Associate Professor in Math. Analysis, Department of Math. and Mech. Saratov State University 1991–1997.
Lecturer in Math., Department of Math., Saratov Institute of Agricultural Mechanization 1988–1991.
Post-doc stay, Department of Mathematics, Fudan University, Shanghai, China 1992–1993.
Post-graduate student, Department of Math. and Mech., Saratov State University, Russia 1984–1987.

Networks

European Network "Harmonic and Complex Analysis and Applications" of the European Science Foundation (2007–2012) (Coordinator).
Nordic Network "Analysis and Applications" by NordForsk (2008–2011) (deputy coordinator).
CIMPA-REALMA European-Latin American network in applied mathematics (University of Bergen representative).

Awards

1994 Souslin Prize (award of The Souslin Foundation, European Union Net in Mathematics EmNet/NIS).
1998 Award of the President of the Russian Federation (President Grant for young doctors).

Professional Membership

Member of the American Mathematical Society since 1992.
Member of the Chilean Mathematical Society since 2000.

Editorial Boards

Taiwanese Journal of Mathematics (member of the editorial board).
Scientia. Series A. Mathematical Sciences (member of the editorial board).
Analysis and Mathematical Physics, Birkhäuser (editor) starting 2011.
Editor of special volumes in analysis and mathematical physics.

Visitings

1992/93 Institute of Mathematics, Fudan University, Shanghai, China
1993 Peking University, China
1998 Technische Univarsitaet Berlin, Germany
1999 Universidad del Valle, Cali, Colombia
1999 University of Nottingham, UK
2002 Mittag-Leffler Institute, Sweden
2002 Kungliga Tekniska Högskolan, Sweden (twice)
2002 Linköping University, Sweden
2002 Uppsala University, Sweden
2002 Lund University, Sweden
2002 University of Nottingham, UK
2002 Oxford University, UK
2003 Technion, Israel Institute of Technopogy, Israel
2004 University College Dublin, Ireland
2004 Kungliga Tekniska Högskolan, Sweden
2006 Universidad de Sevilla, Spain
2007 Kungliga Tekniska Högskolan, Sweden
2007/08 National Center for Theoretical Sciences, National Tsing Hua University, Taiwan
2007 Los Alamos National Laboratory, USA
2007 Georgetown University, Washington DC, USA
2007 University of South Florida, Tampa, USA
2007 Banff International Research Station, Canada
2009 Bar Ilan University, Israel
Invited lectures at several international conferences.

   
Main publications:
  • A.Vasil'ev: Moduli of families of curves for conformal and quasiconformal mappings. - ISBN 3-540-43846-7, Lecture Notes in Mathematics, vol. 1788, Springer-Verlag, Berlin- New York, 2002, 212 pp.
  • B.Gustafsson, A.Vasil'ev: Conformal and potential analysis in Hele-Shaw cells. - ISBN 3-7643-7703-8, Birkhduser Verlag, 2006, 231 pp.
  • B.Gustafsson, A.Vasil'ev: Analysis and Mathematical Physics. - ISBN: 978-3-7643-9905-4, Trends in Mathematics, Birkhäuser Verlag, 2009, 514 pp.

http://www.mathnet.ru/eng/person19783
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225056

Publications in Math-Net.Ru
2014
1. M. V. Pavlov, D. V. Prokhorov, A. Yu. Vasiliev, A. M. Zaharov, “Löwner evolution and finite-dimensional reductions of integrable systems”, TMF, 181:1 (2014),  155–172  mathnet  mathscinet  elib; Theoret. and Math. Phys., 181:1 (2014), 1263–1278  isi  elib  scopus
2013
2. A. Yu. Vasiliev, A. G. Sergeev, “Classical and quantum Teichmüller spaces”, Uspekhi Mat. Nauk, 68:3(411) (2013),  39–110  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:3 (2013), 435–502  isi  elib  scopus
1998
3. Yu. E. Hohlov, D. V. Prokhorov, A. Yu. Vasil'ev, “On geometrical properties of free boundaries in the Hele–Shaw flows moving boundary problem”, Lobachevskii J. Math., 1 (1998),  3–12  mathnet  mathscinet  zmath
1997
4. A. Yu. Vasil'ev, “Invariant metrics and harmonic functionals on the Teichmüller space”, Algebra i Analiz, 9:1 (1997),  49–70  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:1 (1998), 33–48
5. A. Yu. Vasil'ev, “Isoperimetric growth theorems for quasiconformal automorphisms of the disk”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 3,  14–22  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:3 (1997), 12–21
1996
6. A. Yu. Vasil'ev, “Homotopy of curves and mappings and the Teichmüller metric”, Mat. Zametki, 59:6 (1996),  923–926  mathnet  mathscinet  zmath; Math. Notes, 59:6 (1996), 668–671  isi
7. A. Yu. Vasil'ev, “Moduli of families of curves and invariant metrics on Teichmüller space”, Sibirsk. Mat. Zh., 37:5 (1996),  986–994  mathnet  mathscinet  zmath; Siberian Math. J., 37:5 (1996), 868–875  isi
8. A. Yu. Vasil'ev, G. N. Kamyshova, “Approximately differentiable transformations and change of variables on nilpotent groups”, Sibirsk. Mat. Zh., 37:1 (1996),  60–69  mathnet  mathscinet  zmath; Siberian Math. J., 37:1 (1996), 53–61  isi
1990
9. A. Yu. Vasiliev, “The optimal control method in an extremal problem in a class of solutions of the Löwner–Kufarev equation”, Differ. Uravn., 26:3 (1990),  386–392  mathnet  mathscinet; Differ. Equ., 26:3 (1990), 280–284
10. A. Yu. Vasil'ev, S. I. Fedorov, “Application of the method of moduli in an extremal problem of conformal mapping”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 8,  13–22  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:8 (1990), 13–22
1988
11. A. Yu. Vasil'ev, “Variational methods and isoperimetric covering theorems for univalent functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 1,  14–18  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:1 (1988), 14–19
1985
12. A. Yu. Vasil'ev, “Mutual variation of the initial coefficients of univalent functions”, Mat. Zametki, 38:1 (1985),  56–65  mathnet  mathscinet  zmath; Math. Notes, 38:1 (1985), 543–548  isi

1997
13. I. A. Aleksandrov, A. Yu. Vasil'ev, M. M. Lavrent'ev, A. V. Sychev, “Vasilii Vasil'evich Chernikov (obituary)”, Uspekhi Mat. Nauk, 52:6(318) (1997),  143–144  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1281–1282  isi

Presentations in Math-Net.Ru
1. Euler-Arnold equations in sub-Riemannian geometry on the Teichmüller space and curve
A. Yu. Vasiliev
Complex analysis and mathematical physics
September 29, 2015 17:00
2. Polynomial lemniscates and their fingerprints: from geometry to topology
A. Yu. Vasiliev
Seminar on Complex Analysis (Gonchar Seminar)
September 28, 2015 18:00
3. Sub - Riemannian geodesic equations on the Virasoro - Bott group
A. Yu. Vasiliev
The International Conference "Geometric Control Theory and Analysis on Metric Structures"
August 5, 2014 15:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019